Content deleted Content added
fmt |
Citation bot (talk | contribs) Add: bibcode, issue. | Use this bot. Report bugs. | Suggested by Dominic3203 | Category:Sequences and series | #UCB_Category 32/46 |
||
Line 15:
{{Reflist}}
* {{cite journal|last=Stanley|first=R. P.|authorlink=Richard P. Stanley|title=Log-Concave and Unimodal Sequences in Algebra, Combinatorics, and Geometry|journal=[[Annals of the New York Academy of Sciences]]|date=December 1989|volume=576|issue=1 |pages=500–535|doi= 10.1111/j.1749-6632.1989.tb16434.x|bibcode=1989NYASA.576..500S }}
==See also==
|